# SDR SWAA2019083036439

- Difficulty date: August 21, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7500
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT SECTION FLOOR HOLD DOWN SUPPORT BEAMS CORRODED BETWEEN BS. 927 TO BS. 927+7.5, RBL 13.  / R&R TRACK IAW SRM AND DWG.
